MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Heart Block (4444)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(4) - envision ide study, patient site (b)(6) ).It was reported that on (b)(6) 2026, a 23mm navitor vision valve was chosen for implant using a small flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 20mm non-abbott balloon.The valve got partially re-sheathed 1 time due to the implant being too high.The final implant depth at non-coronary cusp (ncc) was 3.4mm and left coronary cusp (lcc) was 5.8mm.Immediately upon corssing the valve and placing the catheter within the ventricle, the patient developed a complete heart block and required pacing.A temporary balloon tip pacemaker was placed.Post-procedure, the patint was in sinus brady with atrioventricular dissociation.The patient was placed on norepinephrine, midodrine, and hydrocortisone.The following day, the patient received a permanent pacemaker.On (b)(6) 2026, the patient was discharged from the hospital.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50214070
Report Number2135147-2026-05498
Device Sequence Number9998562
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)280908
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number11063468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight110 LB